Discussions By Condition: Allergies

face rash

Posted In: Allergies 0 Replies
  • Posted By: lover454
  • April 20, 2008
  • 04:32 AM

I went to my eye doctor for a dry eye condition two months ago. He told me to use Restasis. I used it for three weeks but eventually I started to break out in a rash so I stopped. Then about four weeks ago I got the flu. After five days of the flu I felt better but I had a lingering cough so I went to my PCP. He told me to use Municex dm which I did and I broke out even worse. Now I cannot get rid of the rash.

PS: I was taking kelp tablets, but stopped as of yesterday. Now I am taking Chromium Picolinate.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?